Alert archive / Pennsylvania / Lake Effect Snow Warnings in 2020

Lake Effect Snow Warning 3, NWS Cleveland, OH

November 1, 2020Crawford County, Pennsylvania

NWS Cleveland, OH issued this lake effect snow warning at Nov 1, 2020, 11:33 PM EST for Crawford County, Pennsylvania. It was in force for 8 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 1, 2020, 11:33 PM EST (04:33 UTC)
Expired
Nov 2, 2020, 7:38 AM EST
In force
8 hr
Issued by
NWS Cleveland, OH

County Crawford County, PA

The radar

The Pittsburgh radar (KPBZ), 129 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 2, 7:00 AM ESTSNOW 2.33 Wnw Springboro, PA24-HOUR SNOWFALL.
Nov 2, 7:00 AM ESTSNOW 6.11 Nw Titusville, PA24-HOUR SNOWFALL.
Nov 2, 7:10 AM ESTSNOW 31 S Meadville, PA12-HOUR SNOWFALL.
Nov 2, 7:32 AM ESTSNOW 3.81 Nne Meadville, PA12-HOUR SNOWFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 4.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2020-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2020-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

861 
WWUS41 KCLE 020433
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
1133 PM EST Sun Nov 1 2020

PAZ003-021245-
/O.UPG.KCLE.WW.Y.0016.000000T0000Z-201102T1200Z/
/O.NEW.KCLE.LE.W.0003.201102T0433Z-201102T1500Z/
Crawford-
Including the city of Meadville
1133 PM EST Sun Nov 1 2020

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 AM EST MONDAY...

* WHAT...Heavy lake effect snow expected. Additional snow 
  accumulations of 3 to 6 inches, bringing storm total snowfall 
  amounts of 5 to 8 inches. Winds gusting as high as 35 mph.

* WHERE...Crawford county.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...An intense band of snow is expected to
  impact western Crawford county between 1 AM and 5 AM before
  weakening. Snowfall rates of 1 to 2 inches per hour are possible
  in this band, with whiteout conditions expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway, and traffic
conditions.

&&

Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4173 8009 4180 8015 4182 8034 4176 8045 
        4170 8045 4158 8033 4150 8022 4149 8005 4152 7995 
        4163 7991 
TIME Y20M11D02T0400Z-Y20M11D02T1500Z

$$

OHZ014-021200-
/O.EXA.KCLE.WW.Y.0016.000000T0000Z-201102T1200Z/
Ashtabula Inland-
Including the city of Jefferson
1133 PM EST Sun Nov 1 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...Lake effect snow occurring. Additional snow accumulations
  of 2 to 4 inches, bringing storm total snowfall amounts of 3 to
  5 inches. Winds gusting as high as 45 mph.

* WHERE...Ashtabula Inland county.

* WHEN...Until 7 AM EST Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...An intense band of snow is expected to
  impact far eastern Ashtabula county between 1 AM and 5 AM before
  weakening. Snowfall rates of 1 to 2 inches per hour are possible
  in this band, with whiteout conditions possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

PAZ002-021245-
/O.EXT.KCLE.WW.Y.0016.000000T0000Z-201102T1500Z/
Southern Erie-
Including the city of Edinboro
1133 PM EST Sun Nov 1 2020

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WHAT...Lake effect snow occurring. Additional snow accumulations
  of 2 to 4 inches, bringing storm total snowfall amounts of 3 to
  6 inches. Winds gusting as high as 45 mph.

* WHERE...Southern Erie county.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute. Gusty winds could 
  bring down tree branches.

* ADDITIONAL DETAILS...An intense band of snow is expected to
  impact far western Erie county between 1 AM and 5 AM before
  weakening. Snowfall rates of 1 to 2 inches per hour are possible
  in this band, with whiteout conditions possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway, and
traffic conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
3 follow-up statements
555 
WWUS41 KCLE 020903
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
403 AM EST Mon Nov 2 2020

PAZ003-021500-
/O.CON.KCLE.LE.W.0003.000000T0000Z-201102T1500Z/
Crawford-
Including the city of Meadville
403 AM EST Mon Nov 2 2020

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
THIS MORNING...

* WHAT...Heavy lake effect snow is occurring. Additional snow
  accumulations of 2 to 4 inches, bringing storm total snowfall
  amounts of 5 to 8 inches. Wind gusting as high as 35 mph is
  possible.

* WHERE...Crawford county.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...An intense band of snow is located over
  portions of central Crawford County. This snowband has a history
  of causing whiteout conditions and intense snowfall rates of 1
  to 2 inches per hour. The strength of the band should begin to
  weaken around 5 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway, and traffic
conditions.

&&

Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4173 8009 4180 8015 4182 8034 4176 8045 
        4170 8045 4158 8033 4150 8022 4149 8005 4152 7995 
        4163 7991 
TIME Y20M11D02T0400Z-Y20M11D02T1500Z

$$

PAZ002-021500-
/O.CON.KCLE.WW.Y.0016.000000T0000Z-201102T1500Z/
Southern Erie-
Including the city of Edinboro
403 AM EST Mon Nov 2 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Lake effect snow is occurring. Additional snow
  accumulations of 1 to 3 inches, bringing storm total snowfall
  amounts of 3 to 6 inches. Winds gusting as high as 40 mph.

* WHERE...Southern Erie county.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...An intense band of snow is occurring for
  portions of western Erie. This band is expected to begin to
  weaken around 5 AM. Whiteout conditions are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway, and
traffic conditions.

&&

$$

OHZ014-021200-
/O.CON.KCLE.WW.Y.0016.000000T0000Z-201102T1200Z/
Ashtabula Inland-
Including the city of Jefferson
403 AM EST Mon Nov 2 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...Lake effect snow occurring. Additional snow accumulations
  of 1 to 2 inches, bringing storm total snowfall amounts to 3 to
  5 inches. Winds gusting as high as 40 mph.

* WHERE...Ashtabula Inland county.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...An intense band of snow is occurring for
  far portions of eastern Ashtabula. This band is expected to 
  begin to weaken around 5 AM. Whiteout conditions are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
376 
WWUS41 KCLE 021153
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
653 AM EST Mon Nov 2 2020

OHZ014-021300-
/O.EXP.KCLE.WW.Y.0016.000000T0000Z-201102T1200Z/
Ashtabula Inland-
Including the city of Jefferson
653 AM EST Mon Nov 2 2020

...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

The lake effect snow is beginning to diminish across Ashtabula
County. Little to no additional accumulation is expected across
the area.

$$

PAZ003-021500-
/O.CON.KCLE.LE.W.0003.000000T0000Z-201102T1500Z/
Crawford-
Including the city of Meadville
653 AM EST Mon Nov 2 2020

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST
THIS MORNING...

* WHAT...Lake effect snow is occurring. Additional snow
  accumulations of 1 to 2 inches.

* WHERE...Crawford county.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Lake effect snow remain over portions of 
  Crawford County this morning. Reduced visibility is possible 
  within the heaviest bands. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway, and traffic
conditions.

&&

Experimental content below...do not use operationally
Please see below links for more information on this experiment
http://www.weather.gov/buf/polygon_pdd
http://www.nws.noaa.gov/os/notification/
pns15lake_effect_snowaaa.htm
To view the experimental polygons please see:
http://www.weather.gov/buf/lespolygon
COORD...4173 8009 4180 8015 4182 8034 4176 8045 
        4170 8045 4158 8033 4150 8022 4149 8005 4152 7995 
        4163 7991 
TIME Y20M11D02T0400Z-Y20M11D02T1500Z

$$

PAZ002-021500-
/O.CON.KCLE.WW.Y.0016.000000T0000Z-201102T1500Z/
Southern Erie-
Including the city of Edinboro
653 AM EST Mon Nov 2 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Lake effect snow is occurring. Additional snow 
  accumulations of up to one inch.

* WHERE...Southern Erie county.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Lake effect snow remain over portions of 
  Crawford County this morning. Reduced visibility is possible 
  within the heaviest bands. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway, and
traffic conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
023 
WWUS41 KCLE 021238
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
738 AM EST Mon Nov 2 2020

PAZ003-021345-
/O.CAN.KCLE.LE.W.0003.000000T0000Z-201102T1500Z/
Crawford-
Including the city of Meadville
738 AM EST Mon Nov 2 2020

...LAKE EFFECT SNOW WARNING IS CANCELLED...

Lake effect snow will continue to diminish through late morning.
Little or no additional snow accumulation is expected.

$$

PAZ002-021345-
/O.CAN.KCLE.WW.Y.0016.000000T0000Z-201102T1500Z/
Southern Erie-
Including the city of Edinboro
738 AM EST Mon Nov 2 2020

...WINTER WEATHER ADVISORY IS CANCELLED...

Lake effect snow will continue to diminish through late morning.
Little or no additional snow accumulation is expected.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Nov 1, 10:13 PM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Nov 1, 10:13 PM EST, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1013 PM EST Sun Nov 1 2020

.SYNOPSIS...
A trough will linger over the eastern Great Lakes and Upper Ohio
Valley through Monday. A ridge will build from the south-
central United States on Tuesday and bring fair weather for the
rest of this week.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
More minor adjustments to pops, sky cover, temperatures and
snowfall amounts with the evening update. Raised snowfall amount
slightly across northeast Ohio given the recent reports and
radar trends, with a more widespread 1 to 3 inches possible,
perhaps a bit higher in the colder, higher elevations. Still
monitoring the intense band that should impact mainly northwest
PA after midnight behind a trough currently near the north
shore of Lake Erie that will push southeast through the area
over the next few hours. The CASET radar in southwest Ontario
shows an intense band beginning to organize just west/southwest
of London that will aim towards northwest PA over the next few
hours. The hi-res guidance has been relatively consistent with
this signal, becoming nearly stationary somewhere between a
Jefferson to Andover line east to a Cambridge Springs to
Townville line. Upstream radar trends and model thermodynamic
profiles suggest the potential for 1 to 2 inch per hour rates
with the band, which should be nearly stationary from roughly
05-6Z through 09-10Z across this area of concern before
weakening. Latest reports from northwest PA suggest around 1 to
2 inches of snow has already accumulated, with the potential of
a band dropping 3 to 6 inches over a 4 to 6 hour period in this
same area. This would prompt the upgrade to a lake effect snow
warning, however would like to see where exactly the band will
materialize before upgrading the headlines. Will closely monitor
the evolution of the band upstream and will think about the need
for the upgrade between 11 PM and midnight.

Original discussion...
The much anticipated cold front and the first taste of wintry
weather of the season has arrived this afternoon. A cold airmass
is moving down from southern Ontario and across the Great Lakes.
Lake effect snow showers have erupted thanks to the relatively
mild waters of the Great Lakes and cold air advecting in the
lower levels of the atmosphere. Forecast guidance indicates 850
mb temperatures will fall down to around -10C by tonight over
the lake averaging about 12C or 55F degrees. That is developing
very good lake induced CAPE and instability. Most if not the
entire area should see at least some flakes or graupel through
the early evening hours. A little more robust lake effect snow
showers with burst of heavier snow showers will occur near the
primary and secondary Snowbelt areas through the evening.

Accumulations will be very limited to grassy surfaces until
after sunset and temperatures continue to drop to the lower 30s
and upper 20s later tonight. During the overnight hours, high-
res forecast models are indicating the potential for a couple
more organized lake effect snow bands trying to form. The 4km
NAM, HRRR, NMM, and ARW show this fairly well developing by 03z
to 09z. There will also be a Lake Huron fetch with the likely
more organized LES band coming down across the lake into
northeast Ashtabula County, inland Erie County PA, and Crawford
County PA. This potential LES band will likely bring the
greatest snowfall and linger into NW PA through early Monday
morning before tapering off.

As for total snowfall accumulations tonight through early Monday
morning, secondary Snowbelt areas south and southeast of the
CLE metro may see 1 to 2 inches of snowfall on grassy and
elevated surfaces. 1 to 3 inches of snowfall may be possible
east of the CLE metro area in Gauge and Porter Counties
possible into the Youngstown metro area. The great snowfall
amounts will be eastern Ashtabula County into inland NW
Pennsylvania where 3 to 6 inches of snowfall is expected. The
current winter weather advisories look good at this time and we
don't plan on any changes with this update. It will remain
blustery through much of the night into Monday. The highest wind
gusts will be closer to the lakeshore where the current wind
advisory remains in effect.

Snow showers will slowly taper off during the day on Monday
across the Snowbelt. Very little to no additional accumulation
is expected after sunrise in the morning with temperatures
climbing above freezing. Clouds will linger through much of the
day down wind of the lake. A southwest wind Monday evening and
night will start the slow warming trend for the rest of the
week.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
A relatively quiet period of weather expected during the short term
as upper-level ridging and surface high pressure builds across the
area. Outside some diminishing lake effect clouds early Tuesday,
mostly sunny skies are expected. Southwest winds will bring in
warmer temperatures with highs in the 50s on Tuesday and 60s on
Wednesday.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Not much changes with this forecast period as upper-level ridging
and surface high pressure continues to dominate. Southwest winds
will continue with high temperatures in the 60s and possibly getting
into the low 70s by Saturday and Sunday. Lows expected to be in the
40s. The sun will be around all week and through the weekend.

&&

.AVIATION /00Z Monday THROUGH Friday/...
Generally VFR conditions expected through the period at
terminals not downwind of Lake Erie, with some VFR/MVFR ceilings
and -SHSN downwind of the lake through 12Z. There is some
potential for IFR reductions at KYNG, KERI, and potentially KCLE
with the more intense bands through 06Z, however it will be more
transient in nature at any given terminal. Ceilings/-SHSN will
improve/end after 12Z with VFR prevailing through the end of the
period. Gusty west/northwest winds will subside through the
overnight, with some 30-35 kt gusts possible early. Winds will
increase again out of the southwest after 12Z with an increase
in gusts, generally in the 20-30 kt range.

Outlook...High pressure and VFR conditions are expected for the
rest of this upcoming week.

&&

.MARINE...
A cold front has moved east across Lake Erie resulting in strong
cold air advection and westerly gales. Observed west sustained winds
of 30 to 35 knots with gusts up to 45 knots are common this
afternoon across Lake Erie. Gale force winds will continue through
tonight, strengthening to sustained winds up to 40 knots and gusts
to 50 knots as they become northwest. For this reason, a Gale
Warning is in effect for all of Lake Erie through early Monday
morning. In addition, the strong westerly winds has prompted low
water levels on the western end of Lake Erie, as low as 11.2 inches
above low water datum early this afternoon. A Low Water Advisory in
effect through 06Z for these strong westerly winds.

Northwest will briefly weaken to around 20 knots Monday morning
before becoming southwest and strengthening to gale force winds once
again Monday afternoon through Monday night. Additional Gale
Warnings may be needed for this period.

Weaker winds of less than 15 knots expected briefly during the day
Tuesday. Southwest winds strengthen to 15-20 knots Tuesday night,
staying that way through Friday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 7 AM EST Monday for OHZ007-009>012-089.
PA...Wind Advisory until 7 AM EST Monday for PAZ001.
     Winter Weather Advisory until 7 AM EST Monday for PAZ002-003.
MARINE...Low Water Advisory until 1 AM EST Monday for LEZ142>144-
     162>164.
     Gale Warning until 7 AM EST Monday for LEZ142>149-162>169.

&&

SYNOPSIS...Griffin
NEAR TERM...Greenawalt/Griffin
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Greenawalt
MARINE...Saunders
Hazardous weather outlook, Nov 1, 3:55 AM EST, 19 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
355 AM EST Sun Nov 1 2020

OHZ003-006-008-013-014-017>023-027>033-036>038-047-020900-
Lucas-Wood-Sandusky-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
355 AM EST Sun Nov 1 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-020900-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
355 AM EST Sun Nov 1 2020

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST
MONDAY...

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ002-003-020900-
Southern Erie-Crawford-
355 AM EST Sun Nov 1 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM
EST MONDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ007-009>012-089-PAZ001-020900-
Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-
355 AM EST Sun Nov 1 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST
MONDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 1, 5:46 PM EST, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
546 PM EST SUN NOV 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     NON-TSTM WND DMG 2 SW GRAND RIVER        41.73N 81.31W
11/01/2020                   LAKE               OH   BROADCAST MEDIA

            *** 1 FATAL, 1 INJ ***
            UPDATES PREVIOUS NON-TSTM WND DMG REPORT
            FROM 2 SW GRAND RIVER. TREE DOWN ON TWO CARS
            NEAR LAKESHORE BLVD AND CORDUROY RD. ONE
            FATALITY AND ONE INJURY REPORTED WITH THIS
            INCIDENT.

&&

SEFCOVIC
Special weather statement, Nov 1, 8:16 PM EST, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
816 PM EST Sun Nov 1 2020

OHZ012>014-023-089-020315-
Geauga OH-Lake OH-Trumbull OH-Ashtabula Lakeshore OH-
Ashtabula Inland OH-
816 PM EST Sun Nov 1 2020

...An area of lake effect snow showers will affect northern
Trumbull...Geauga...Lake and southern Ashtabula Counties Until 1015
PM EST....

At 813 PM EST, radar indicated lake effect snow showers 13 miles
north of Timberlake, or 13 miles northwest of Fairport Harbor,
moving southeast at 60 mph.

HAZARDS INCLUDE...
Winds to 45 mph...
Visibility dropping to one half mile...
1 to 2 inches of quick snow accumulation...

Locations impacted include...
Painesville, Willowick, Chardon, Fairport Harbor, Mentor, Willoughby,
Eastlake, Cortland, Geneva, Madison, Middlefield, Kinsman, North
Bloomfield, Perry, Orwell, Burton, Timberlake, West Farmington,
Lakeline and Bristolville.

Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.

To report hazardous weather conditions, go to our website at
weather.gov/cle and submit your report via social media, when you can
do so safely.

LAT...LON 4153 8052 4135 8052 4135 8101 4134 8101
      4135 8102 4135 8111 4165 8146 4167 8145
      4176 8129 4176 8124 4186 8100
TIME...MOT...LOC 0113Z 306DEG 51KT 4186 8152

Sefcovic
Local storm report, Nov 1, 9:16 PM EST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
916 PM EST SUN NOV 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     SNOW             6 E ATLANTIC            41.52N  80.22W
11/01/2020  M2.0 INCH        CRAWFORD           PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE2000993

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 4:10 AM ESTWind AdvisoryCLEErie21 hr

Nearby

Lake Effect Snow Warnings in Pennsylvania, 2020Every lake effect snow warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.